Bulletin of the American Mathematical Society

Review: E. Czuber, Mathematische Bevölkerungstheorie, auf Grund von G. H. Knibbs' “The Mathematical Theory of Population”

E. B. Wilson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924), 561.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486237

Citation

Wilson, E. B. Review: E. Czuber, Mathematische Bevölkerungstheorie, auf Grund von G. H. Knibbs' “The Mathematical Theory of Population”. Bull. Amer. Math. Soc. 30 (1924), no. 9-10, 561. https://projecteuclid.org/euclid.bams/1183486237


Export citation